MathSciNet Relay Station
MathSciNet bibliographic data
MR257439 (41 #2090) 33.40 (39.00)
Wilson, M. Wayne On the Hahn polynomials. SIAM J. Math. Anal. 1 1970 131–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement